# SDR SWAA2023033113012

- Difficulty date: March 7, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 380 FRAME WEB IS CRACKED AT BIN RAIL FITTING; 3' BELOW STRINGER S-8L<[01] WILL BE ACCOMPLISHED ON CUSTOMER FAULT TTG8Q00JBF1P.;[02] VERIFIED CORRECTIVE ACTION 1;[03] ALL STEPS COMPLETE
